Analysis & PDE
- Anal. PDE
- Volume 8, Number 4 (2015), 839-882.
Ricci flow on surfaces with conic singularities
We establish short-time existence of the Ricci flow on surfaces with a finite number of conic points, all with cone angle between and , with cone angles remaining fixed or changing in some smooth prescribed way. For the angle-preserving flow we prove long-time existence; if the angles satisfy the Troyanov condition, this flow converges exponentially to the unique constant-curvature metric with these cone angles; if this condition fails, the conformal factor blows up at precisely one point. These geometric results rely on a new refined regularity theorem for solutions of linear parabolic equations on manifolds with conic singularities. This is proved using methods from geometric microlocal analysis, which is the main novelty of this article.
Anal. PDE, Volume 8, Number 4 (2015), 839-882.
Received: 26 May 2014
Revised: 27 January 2015
Accepted: 6 March 2015
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mazzeo, Rafe; Rubinstein, Yanir; Sesum, Natasa. Ricci flow on surfaces with conic singularities. Anal. PDE 8 (2015), no. 4, 839--882. doi:10.2140/apde.2015.8.839. https://projecteuclid.org/euclid.apde/1510843115